# SDR PNSA2017072403

- Difficulty date: July 18, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N687PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 2000021
- Aircraft time: 21,910 hours, 23,505 cycles
- Engine: AE2100A
- Engine time: 7,340 hours, 6,767 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE2100A
- Part serial: CAE510056
- Condition: Auto Shutdown
- Location: Right
- Part time: 7,340 hours, 6,767 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE INFLIGHT FAILURE. PILOT REPORT STATED THAT FO WAS IN CONTROL AT 31,000 FEET, AS THEY STARTED TO DESCENT, THE FO PULLED POWER BACK AT WHICH TIME THE RIGHT ENGINE GAVE AN OVERTEMP WARNING AND A RT ENGINE MAINTENANCE MESSAGE AND RTENGINE FAULT. THE FO WENT TO GIVE CONTROL TO THE CAPTAIN AND BY THE TIME HE HAD CONTROL, THE RIGHT ENGINE DID AN AUTO SHUT DOWN.
